Open Access
January 2014 Asymptotic behavior and distributional limits of preferential attachment graphs
Noam Berger, Christian Borgs, Jennifer T. Chayes, Amin Saberi
Ann. Probab. 42(1): 1-40 (January 2014). DOI: 10.1214/12-AOP755


We give an explicit construction of the weak local limit of a class of preferential attachment graphs. This limit contains all local information and allows several computations that are otherwise hard, for example, joint degree distributions and, more generally, the limiting distribution of subgraphs in balls of any given radius $k$ around a random vertex in the preferential attachment graph. We also establish the finite-volume corrections which give the approach to the limit.


Download Citation

Noam Berger. Christian Borgs. Jennifer T. Chayes. Amin Saberi. "Asymptotic behavior and distributional limits of preferential attachment graphs." Ann. Probab. 42 (1) 1 - 40, January 2014.


Published: January 2014
First available in Project Euclid: 9 January 2014

MathSciNet: MR3161480
zbMATH: 1296.60010
Digital Object Identifier: 10.1214/12-AOP755

Primary: 60C05 , 60K99

Keywords: Graph limits , Preferential attachment graphs , weak local limit

Rights: Copyright © 2014 Institute of Mathematical Statistics

Vol.42 • No. 1 • January 2014
Back to Top